| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown not provided.If explanted, give date: not applicable.Explant was planned for (b)(6) 2017 but has not been confirmed.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a symfony toric intraocular lens (model zxt150 +19.0 diopters) was scheduled to be explanted on (b)(6) 2017, from the left eye of a female patient because the patient was unhappy with the result.Reportedly, the patient had no reading vision and poor distance vision.Additional information was received and it was learnt that the surgeon attributes the event to patient issues.The poor distance and near vision occurred with and without residual correction placed.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.